# SDR SIMA20210708002

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 6,372 hours, 4,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTO ILLUMINACENT STRIP IN FRONT OF FWD GALLEY CLOSET REQUIRES REPLACEMENT-C/A-FOUND SIGNS OF LIQUID DAMAGE ON PHOTOLUMINESCENT STRIP IN FRONT OF FWD GALLEY CLOSET. RAR DAMAGED EMEREGNCY PHOTOLUMINESCENT STRI IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED
